Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 125464, 20 pages
http://dx.doi.org/10.1155/2010/125464
Research Article

On the Fredholm Alternative for the Fučík Spectrum

1Department of Mathematics and Center N.T.I.S., University of West Bohemia, P.O. Box 314, 306 14 Pilsen, Czech Republic
2Department of Mathematics, Wake Forest University, P.O. Box 7388, Winston-Salem, NC 27109, USA

Received 12 October 2010; Accepted 15 December 2010

Academic Editor: Thomas Bartsch

Copyright © 2010 Pavel Drábek and Stephen B. Robinson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pavel Drábek and Stephen B. Robinson, “On the Fredholm Alternative for the Fučík Spectrum,” Abstract and Applied Analysis, vol. 2010, Article ID 125464, 20 pages, 2010. doi:10.1155/2010/125464